Les congruences planes de coniques qui n'ont que deux points focaux

René Lagrange Dijon

TBD mathscidoc:1701.331107

Acta Mathematica, 93, (1), 257-292, 1955.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:42 uploaded by actaadmin ] [ 56 downloads ] [ 0 comments ]
@inproceedings{rené1955les,
  title={Les congruences planes de coniques qui n'ont que deux points focaux},
  author={René Lagrange},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203142720444816},
  booktitle={Acta Mathematica},
  volume={93},
  number={1},
  pages={257-292},
  year={1955},
}
René Lagrange. Les congruences planes de coniques qui n'ont que deux points focaux. 1955. Vol. 93. In Acta Mathematica. pp.257-292. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203142720444816.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved